# SDR MALA976600

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DTW, WHEN SELECTING FLAPS 18 DEGREES TO FLAP 24 DEGREES RECEIVED FLAP INOP AND FLAP FAULT, FLAPS WERE STUCK AT 18 DEGREES.  AFTER COMPLYING WITH QRH AND FIGURING NEW LANDING DISTANCE, CAME BACK AROUND WITH NO FURTHER INCIDENCE.  MAINTENANCE GREASED 1, 2, 3, 4 BALL JACK ASSEMBLIES AS REQUIRED.  RERACKED FLAP CONTROL UNIT, GROUND RUN FLAPS THRU SEVERAL CYCLES.  ALL CHECKS GOOD IAW AVRO AMM CH 27.  NO FAULTS NOTED AT THIS TIME.
